# SDR SWAA2015061640703

- Difficulty date: May 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 67,287 hours, 54,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65C274545
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AT UPPER CHORD, WBL 71.2 AT RT WING TO CTR SECTION SPLICE, BATH TUB FITTING CORRODED.  R & R FITTING IAW EA.
